# SDR RAIA0005029

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 3,398 hours, 2,754 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 156221
- Condition: Leaking
- Location: Lt Brake
- Part time: 3,398 hours, 2,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

6237-JFK- HYDRAULIC SYSTEM ONE PUMP FAIL MESSAGE ON EICAS.  MAINTENANCE INSPECTED AND FOUND LEFT BRAKE PRESSURE SWITCH LEAKING.  MAINTENANCE REPLACED LEFT BRAKE PRESSURE SWITCH.
